MathSciNet Relay Station
MathSciNet bibliographic data
MR1959457 30C45 (30C80)
Cho, N. E.; Srivastava, H. M. Argument estimates of certain analytic functions defined by a class of multiplier transformations. Math. Comput. Modelling 37 (2003), no. 1-2, 39–49.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement